# SDR DALA2023061204780

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 84,742 hours, 11,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 AFTER PARKING AT GATE, THE PARKING BRAKE HANDLE WAS MOVED TO THE ON POSITION. PARKING BRAKE WOULD NOT SET. BRAKES HELD MANUALLY UNTIL AIRCRAFT CHOKED. CORRECTIVE ACTION: TESTED BOTH BSCU. NO FAULTS. BOTH TEST GOOD. PARKING BRAKE CYCLED SEVERAL TIMES CKS GOOD. (4940600)
